... x day yes sometimes I take a half more but only when I have severe pain,broken bone etc. Ultram 4 x day all off this for 8 years.I know I posted similar question before or thought I did... I am almost ready to start.my husband has alzh.early stage so trying to get him to go to his childrens,while I begin I am almost finished with designing pool and land scape so I can possibly get 4weeks without too much distractions.soma is 350mg.I have fibermyalgia spinal I wish I had spell check rite now!did I mention I am new to the group and not good at giving a lot of personal info about me ,just the drugs,thank you for being there u r all brave souls!
I'm sorry to hear about your husband, and yourself! It's always better when you're not alone. You may need someone to lean on when you're weak, or someone to cry to when you're emotional. Look up the Thomas Recipie, it will give you some good over the counter options to help you through. You'll be out of it for about 4 to 7 days, so plan on laying low. The Ultram will be harder to get off than the Hydrocodone, so you may want to do one at a time. Good luck to you and your family!
Candbseen I'm a firm believer in not being alone! My heart goes out to you and your husband I understand the difficulty in sharing your personal info but like your name says you candbseen but id like to hear you!please share id like to help you if you have sadness anger frustration fears anything feel free to to let it out you can private message me if you want ii know your new so click my avatar and then push private and type what ever you feel I will answer. Your friend jaime... }litlmommag
I really recommend you not try to stop all these meds cold turkey and all at the same time. Stopping Ultram (tramadol) abruptly can result in a seizure. I would choose one medicine at a time and taper off each over a couple weeks time. I know that sounds like a long drawn out process but at least this way you will avoid most of the withdrawals and it won't matter whether you are alone.
If you are planning to do this at home, you should plan how you are going to lower the amount of medication day by day, week by week with your doctor and keep in touch with them or some other medical professional in your area on a daily basis at first to make sure that the symptoms of withdrawal are alright for you to: a) handle and b) do not require some other medical intervention.
Given the amount of time you have taking the Ultram and the dosage, attempting to do this at home with no one to help you should something happen to your and you are unable to call for help is rather unsound. The safest way to ensure a smooth and safe detox is to have a medical supervised one, where help is immediately available should something happen.
First of all, welcome to the site. I wonder if you have all of the physical ailments, why you would want to stop them in the first place. Do they not help with the pain problems? If not, I agree with the others, a taper is a better plan then stopping cold turkey being all alone. You could have siezures & all other sorts of problems. Whomever is prescribing these meds should be able to help you with a taper plan. Are you looking for a better pain management med or what? I guess I don't understand why you are wanting to stop you meds in the first place. Just my thoughts...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Oct 2010 • 3 answers
Posted 10 Nov 2010 • 30 answers
Posted 6 Oct 2011 • 1 answer
I was recently on Soma 350 for back spasms. I would take 1-4 per day depending on my pain. This went
Posted 31 Mar 2012 • 5 answers
Posted 24 Apr 2014 • 4 answers